Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 39, NWS Little Rock, AR

April 30, 20104 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 30, 2010, 9:41 PM CDT for 4 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 9:41 PM CDT (02:41 UTC)
Expired
Apr 30, 2010, 10:30 PM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 9:09 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2850 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2850 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WFUS54 KLZK 010241
TORLZK
ARC019-039-053-059-010330-
/O.NEW.KLZK.TO.W.0039.100501T0241Z-100501T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
941 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL GRANT COUNTY IN CENTRAL ARKANSAS
  EAST CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS
  NORTHERN DALLAS COUNTY IN SOUTHWEST ARKANSAS
  SOUTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS

* UNTIL 1030 PM CDT

* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES WEST OF
  CARTHAGE...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW...
  DALARK...
  WILLOW...
  LEOLA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 3434 9267 3415 9234 3392 9282 3408 9295
TIME...MOT...LOC 0240Z 226DEG 44KT 3399 9286

$$
62
1 follow-up statement
473 
WWUS54 KLZK 010259
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 PM CDT FRI APR 30 2010

ARC019-039-053-059-010330-
/O.CON.KLZK.TO.W.0039.000000T0000Z-100501T0330Z/
CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR-
959 PM CDT FRI APR 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN HOT SPRING...WEST CENTRAL GRANT...NORTHERN DALLAS AND
EXTREME EAST CENTRAL CLARK COUNTIES...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF
LEOLA...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POYEN...LEOLA...LONO AND LENHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR ARKANSAS.

LAT...LON 3397 9274 3408 9294 3434 9267 3415 9234
TIME...MOT...LOC 0258Z 223DEG 36KT 3410 9271

$$
62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:25 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 30, 6:25 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT FRI APR 30 2010

.AVIATION...
LINE OF STRONG CONVECTION ADVANCING ACROSS ARKANSAS AT THIS TIME.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD AS A SLOW MOVING COLD FRONT MOVES ACROSS THE STATE. VFR TO
OCCASIONAL MVR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT
IN AND NEAR THUNDERSTORM ACTIVITY WHERE IFR CONDITIONS WILL
PREDOMINATE.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT FRI APR 30 2010/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
SCATTERED THUNDERSTORMS WERE DEVELOPING IN NORTHWEST ARKANSAS
EARLY THIS AFTERNOON. THESE WILL PROGRESS INTO THE WESTERN
COUNTIES THIS EVENING...WITH SEVERE WEATHER LIKELY.

THE 18Z SOUNDING FROM LITTLE ROCK SHOWED PLENTY OF DRY AIR ALOFT.
EVAPORATIVE COOLING WILL LEAD TO VERY LARGE HAIL POTENTIAL.
ALSO...0-1KM HELICITY VALUES WERE OVER 250 M2/S2...WITH ROTATING
UPDRAFTS AND ISOLATED TORNADOES POSSIBLE.

THIS WILL EVOLVE INTO A HEAVY RAIN EVENT OVERNIGHT ACROSS
CENTRAL/EASTERN ARKANSAS. ONE TO TWO INCH AMOUNTS AND LOCALLY MORE
ARE IN THE FORECAST.

RAIN WILL BE AHEAD OF A SLOW MOVING COLD FRONT IN THE PLAINS. A
STORM SYSTEM ALONG THE FRONT WILL TRACK WELL TO THE
NORTH...AND WILL NOT GIVE THE FRONT MUCH PUSH. THE FRONT MAY MAKE
IT INTO NORTHWEST ARKANSAS BY SATURDAY MORNING...BUT WILL STALL
THERE.

A NEW STORM SYSTEM WILL FORM IN TEXAS ON SATURDAY AND WILL TRACK
TO THE NORTHEAST ALONG THE FRONT. THERE MAY BE SOME LEFTOVER RAIN
EARLY IN THE DAY...WITH SHOWERS/THUNDERSTORMS REDEVELOPING IN THE
AFTERNOON AS THE SYSTEM ARRIVES.

ONCE AGAIN...SEVERE STORMS WILL BE POSSIBLE SATURDAY
AFTERNOON/EVENING...WITH ISOLATED TORNADOES POSSIBLE. THERE IS A
POTENTIAL FOR MORE HEAVY RAIN IN ABOUT THE SOUTHEAST HALF OF THE
STATE SATURDAY NIGHT.

THE STORM SYSTEM WILL DRAG THE FRONT THROUGH THE REGION...WITH THE
FRONT EXITING SUNDAY MORNING. THERE MAY BE SOME LINGERING SHOWERS
EARLY IN THE DAY ACROSS THE EAST...FOLLOWED BY SOME CLEARING LATER
IN THE DAY.

OVERALL...TWO TO FOUR INCHES OF RAIN IS EXPECTED FROM CENTRAL INTO
EASTERN ARKANSAS THROUGH SATURDAY NIGHT. GIVEN THIS...A FLASH
FLOOD WATCH REMAINS IN EFFECT.

IT APPEARS THE NEAR TERM WILL END WITH DRY CONDITIONS ON
MONDAY...AND SLIGHTLY COOLER/DRIER AIR.

LONG TERM...TUESDAY THROUGH FRIDAY
DRY AIR WILL BE OVER THE MID SOUTH THROUGH MOST OF THE LONG TERM
PERIOD. THE UPPER LEVELS WILL NOTE GENERALLY A ZONAL FLOW. VERY
LITTLE IN THE WAY OF MOISTURE IS NOTED. AN INCREASE IN MOISTURE IS
INDICATED LATE IN THE PERIOD AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
THURSDAY NIGHT INTO FRIDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE MAJORITY OF THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  75  60  73 /  60  70  80  40
CAMDEN AR         70  81  64  76 /  70  70  80  40
HARRISON AR       58  74  52  70 /  60  70  70  20
HOT SPRINGS AR    67  79  65  74 /  70  70  70  30
LITTLE ROCK   AR  67  78  66  75 /  70  70  80  40
MONTICELLO AR     71  83  70  76 /  70  70  80  50
MOUNT IDA AR      66  77  61  73 /  70  70  70  20
MOUNTAIN HOME AR  59  74  54  71 /  50  70  70  20
NEWPORT AR        66  76  65  74 /  70  70  80  40
PINE BLUFF AR     69  81  65  76 /  80  80  80  50
RUSSELLVILLE AR   63  75  59  72 /  60  70  70  20
SEARCY AR         66  76  65  74 /  70  70  80  40
STUTTGART AR      68  79  66  75 /  80  80  80  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

SHORT TERM...58 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI APR 30 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG LOW PRESSURE OVER OKLAHOMA AND KANSAS WILL BRING BREEZY
CONDITIONS TO ARKANSAS ONCE AGAIN THIS AFTERNOON. EXPECT WINDS OF 15
TO 25 MPH...WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THEREFORE...A LAKE
WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING.

A COLD FRONT ASSOCIATED WITH THIS STRONG LOW PRESSURE WILL PUSH
TOWARDS ARKANSAS FROM THE NORTHWEST THIS AFTERNOON...BEFORE STALLING
ACROSS NORTHWEST ARKANSAS SATURDAY MORNING. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THIS FRONT THIS
AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO BECOME SEVERE AS SIGNIFICANT AMOUNTS OF INSTABILITY AND WIND
SHEAR WILL BE IN PLACE. LARGE HAIL...AND ISOLATED TORNADOES WILL BE
THE MAIN THREATS...WITH DAMAGING WINDS ALSO POSSIBLE.

THERE REMAINS SOME UNCERTAINTY REGARDING THE POTENTIAL FOR
WIDESPREAD SEVERE WEATHER THIS AFTERNOON DUE TO THE AMOUNT OF CLOUD
COVER EXPECTED ACROSS THE STATE. IF CLOUDS ARE ABLE TO BREAK UP SOME
DURING THE AFTERNOON HOURS...THE AMOUNT OF INSTABILITY AVAILABLE FOR
THUNDERSTORM DEVELOPMENT AND PERSISTENCE WILL INCREASE
SIGNIFICANTLY.

AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS
MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE
WEATHER SITUATION AS THE LATEST DATA IS ANALYZED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR
SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND MOVES NORTHEAST
ALONG THE STALLED FRONT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS ARKANSAS AHEAD OF THIS FRONT AND LOW PRESSURE. SOME
OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...AS LARGE
AMOUNTS OF INSTABILITY...AND STRONG WIND SHEAR WILL BE IN PLACE.
LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE...WITH THE
POTENTIAL FOR ISOLATED TORNADOES CONTINUING.

THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE EASTERN TWO
THIRDS OF ARKANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS SATURDAY.

FLASH FLOODING WILL ALSO BECOME A THREAT SATURDAY AND SUNDAY AS
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM
ALONG AND AHEAD OF THIS STALLED FRONT. EXPECT RAINFALL AMOUNTS OF 2
TO 4 INCHES BY LATE SUNDAY NIGHT ACROSS A LARGE PORTION OF THE
NATURAL STATE. LOCATIONS ACROSS THE EASTERN THIRD OF ARKANSAS...OR
ALONG AND EAST OF A LINE FROM NEWPORT TO MONTICELLO...COULD SEE
RAINFALL AMOUNTS OF 4 TO 6 INCHES BY THE TIME THE PRECIPITATION
ENDS. LOCALIZED RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE
FOLLOWING DAYS AS A RESULT OF THE HEAVY RAINFALL EXPECTED.

BREEZY WINDS WILL CONTINUE FOR SATURDAY...AS WINDS OF 15 TO 25 MPH
WILL BE COMMON...WITH GUSTS TO NEAR 30 MPH POSSIBLE. THEREFORE...A
LAKE WIND ADVISORY MAY BE NEEDED ONCE AGAIN SATURDAY.

THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS
THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST
POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE EASTERN THIRD
OF ARKANSAS.

PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO
SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

62

In the hours before

Special weather statement, Apr 30, 4:05 PM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT FRI APR 30 2010

ARZ030-037-040-302135-
LOGAN-POLK-SCOTT-
405 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...POLK AND SCOTT COUNTIES
UNTIL 435 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF MENA...MOVING NORTHEAST AT 30
MPH.

SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

56
Local storm report, Apr 30, 7:03 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TORNADO          CLEVELAND               35.42N 92.71W
04/30/2010                   CONWAY             AR   COUNTY OFFICIAL

            CONFIRMED TOUCHDOWN OF TORNADO NEAR CLEVELAND BY COUNTY
            OFFICAL.

&&

58
Local storm report, Apr 30, 7:15 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     3 S THREE BROTHERS      36.41N 92.47W
04/30/2010                   BAXTER             AR   TRAINED SPOTTER

            SPOTTER REPORTS WINDS OVER 60 MPH...WITH TREES DOWNED.

&&

58
Local storm report, Apr 30, 8:06 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
806 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
04/30/2010  E1.00 INCH       POPE               AR   AMATEUR RADIO

&&

58
Local storm report, Apr 30, 8:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
854 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TORNADO          CULPEPPER               35.50N 92.52W
04/30/2010                   VAN BUREN          AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE CONFIRMED TORNADO ON THE GROUND IN
            CULPEPPER.

0829 PM     TORNADO          WRIGHTSVILLE            34.61N 92.22W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            REPORTS OF DAMAGE ON 145TH STREET JUST OFF OF INTERSTATE
            530...WITH TREES AND POWER LINES DOWN.

0829 PM     TSTM WND DMG     4 SE TULL               34.40N 92.52W
04/30/2010                   GRANT              AR   AMATEUR RADIO

            TREES DOWN ON HIGHWAY 35 SOUTHEAST OF TULL.

0852 PM     TORNADO          GALLOWAY                34.78N 92.13W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORTING TORNADO ON THE GROUND ON
            INTERSTATE 440 JUST SOUTH OF GALLOWAY.

&&

58
Local storm report, Apr 30, 8:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TORNADO          GALLOWAY                34.78N 92.13W
04/30/2010                   PULASKI            AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORTS INTERSTATE 40 BLOCKED NEAR
            THE PULASKI AND LONOKE COUNTY LINES...JUST EAST OF
            GALLOWAY.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTTornado WarningLZKMontgomery, Polk, Scott30 min
Apr 30, 7:03 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell42 min
Apr 30, 7:08 PM CDTTornado WarningLZKConway, Pope, Van Buren, Yell52 min
Apr 30, 7:40 PM CDTTornado WarningLZKStone, Van Buren65 min
Apr 30, 7:41 PM CDTTornado WarningLZKGrant, Pulaski, Saline49 min
Apr 30, 7:42 PM CDTTornado WarningLZKStone, Van Buren63 min
Apr 30, 7:47 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Scott, Yell43 min
Apr 30, 7:49 PM CDTTornado WarningLZKConway, Van Buren41 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell39 min
Apr 30, 8:01 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell44 min
Apr 30, 8:23 PM CDTTornado WarningLZKLonoke, Pulaski, Saline37 min
Apr 30, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Logan, Montgomery, Perry, Pope and 2 more51 min
Apr 30, 8:27 PM CDTTornado WarningLZKFulton, Izard, Sharp, Stone21 min
Apr 30, 8:33 PM CDTTornado WarningLZKCleburne, Stone, Van Buren42 min
Apr 30, 8:37 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren23 min
Apr 30, 8:40 PM CDTTornado WarningLZKConway, Garland, Perry, Pope, Saline, Yell35 min
Apr 30, 8:44 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk31 min
Apr 30, 8:46 PM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson44 min
Apr 30, 8:57 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski, White48 min
Apr 30, 9:10 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pope, Saline, Yell22 min
Apr 30, 9:14 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren46 min
Apr 30, 9:14 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk31 min
Apr 30, 9:18 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Sharp, Stone57 min
Apr 30, 9:23 PM CDTTornado WarningLZKDallas, Grant, Hot Spring, Saline37 min
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski45 min
Apr 30, 9:37 PM CDTTornado WarningLZKClark, Dallas, Ouachita38 min
Apr 30, 9:43 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Saline and 1 more32 min
Apr 30, 9:45 PM CDTFlash Flood WarningLZKCleburne, Independence, Izard, Sharp, Stone, Van Buren and 1 more3 hr
Apr 30, 9:46 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff44 min
Apr 30, 9:51 PM CDTFlash Flood WarningLZKFaulkner, Lonoke, Prairie, Pulaski, Saline, White3 hr
Apr 30, 9:55 PM CDTTornado WarningLZKGrant, Pulaski, Saline50 min
Apr 30, 10:12 PM CDTTornado WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Ouachita48 min
Apr 30, 10:12 PM CDTTornado WarningLZKConway, Garland, Montgomery, Perry, Pulaski, Saline and 1 more18 min
Apr 30, 10:25 PM CDTFlash Flood WarningLZKIndependence, Jackson, Prairie, White, Woodruff3 hr
Apr 30, 10:27 PM CDTTornado WarningLZKIndependence, Jackson, White, Woodruff48 min
Apr 30, 10:27 PM CDTTornado WarningLZKDallas, Grant, Hot Spring, Jefferson, Pulaski, Saline48 min
Apr 30, 10:55 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson50 min
Apr 30, 11:01 PM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring2 hr
Apr 30, 11:28 PM CDTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline32 min
Apr 30, 11:38 PM CDTSevere Thunderstorm WarningLZKJackson, Prairie, White, Woodruff37 min
Apr 30, 11:46 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita, Saline44 min
Apr 30, 11:56 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline34 min
May 1, 12:09 AM CDTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff36 min
May 1, 12:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White25 min
May 1, 12:43 AM CDTFlash Flood WarningLZKLonoke, Pulaski, Saline3 hr
May 1, 1:02 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline43 min
May 1, 1:25 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 3 more3 hr
May 1, 1:38 AM CDTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring3 hr
May 1, 1:51 AM CDTTornado WarningLZKArkansas, Lonoke, Monroe, Prairie24 min
May 1, 2:09 AM CDTTornado WarningLZKMonroe, Prairie, Woodruff30 min
May 1, 3:50 AM CDTAreal Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline4 hr
May 1, 4:21 AM CDTFlash Flood WarningLZKArkansas, Monroe, Prairie, Woodruff3 hr
May 1, 4:23 AM CDTAreal Flood WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff4 hr
May 1, 4:27 AM CDTAreal Flood WarningLZKClark, Dallas, Grant, Hot Spring, Jefferson, Ouachita and 1 more4 hr
May 1, 9:57 AM CDTRiver Flood WarningLZKArkansas, Monroe48 hr
May 1, 10:02 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence4 days
May 1, 11:27 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha48 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff38 min
May 1, 1:21 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff39 min
May 1, 5:50 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline40 min
May 1, 6:19 PM CDTTornado WarningLZKClark, Dallas, Ouachita41 min
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline38 min
May 1, 6:28 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Drew47 min
May 1, 6:29 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline46 min
May 1, 6:36 PM CDTTornado WarningLZKMontgomery, Pike, Polk24 min
May 1, 6:37 PM CDTTornado WarningLZKGarland, Perry, Pulaski, Saline38 min
May 1, 6:42 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson48 min
May 1, 6:44 PM CDTTornado WarningLZKFaulkner, Pulaski46 min

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.